Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue

Issues

On a parameter identification problem in linear elasticity

T. Hein1 / M. Meyer2

1Department of Mathematics, Chemnitz University of Technology, Reichenhainer Str. 41, D-09126 Chemnitz, Germany. Email:

2Department of Mathematics, Chemnitz University of Technology, Reichenhainer Str. 41, D-09126 Chemnitz, Germany. Email:

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 17, Issue 1, Pages 43–50, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/JIIP.2009.005, February 2009

Publication History

Received:
2008-07-25
Published Online:
2009-02-04

Abstract

We present numerical results concerning the identification of the Lamé constants λ and μ in linear elasticity from measured deformation of a test body. For the numerical solution of the identification problem deterministic Gauss – Newton and multi-parameter regularization approaches are compared with evolutionary algorithms. Furthermore we deal with practical questions such as the experimental design for obtaining sufficient data for recovering the unknown parameters.

Comments (0)

Please log in or register to comment.